# SDR UALA2008111303521

- Difficulty date: June 22, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 30,355 hours, 3,856 cycles
- Engine: Pwa PW40903
- Engine time: 40,359 hours, 5,773 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL CONSUMPTION EXCEEDS LIMIT.  BOROSCOPED NR 3 WEEP.  FOUND NO LEAKS AND NO HISTORY.
